# SDR COMA0360058

- Difficulty date: January 28, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 16,115 hours, 14,598 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 601R55310025
- Condition: Loose
- Location: Vertical Stab
- Part time: 16,115 hours, 14,598 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LUBRICATION OF HORIZONTAL STABILIZER PIVOT POINT, THE VERTICAL STABILIZER RT FITTING WAS FOUND TO HAVE BUSHING MIGRATED.PERFORMED A MAJOR REPAIR BY REMOVING MIGRATED BUSHING ON VERTICAL STABILIZER RT FITTING, FABRICATED BUSHING PN 601R55310025 FROM BUSHING PN 601R55310025 AND INSTALLING FABRICATED I/A/W CRJ REO 601R5531043.
